# SDR SIMA20170612001

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 31,306 hours, 27,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1 - 2 INOPERATIVE WITH Y/D, CLIMBING THRUGH 3000 FT.   REMOVED AND REPLACED THE NR 2 PRESSURE SWITCH IAW AMM TASK 27-23-04.  OPS CHECKED GOOD.  NO LEAK NOTED.
